Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2013, Issue 685

Issues

Existence and uniqueness of constant mean curvature spheres in

Benoît Daniel
  • Université Paris-Est, Laboratoire d'Analyse et de Mathématiques Appliquées, CNRS, UMR 8050, 61 avenue du Général de Gaulle, 94010 Créteil, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Pablo Mira
  • Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, 30203 Cartagena, Murcia, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-03-23 | DOI: https://doi.org/10.1515/crelle-2012-0016

Abstract.

We study the classification of immersed constant mean curvature (CMC) spheres in the homogeneous Riemannian 3-manifold , i.e., the only Thurston 3-dimensional geometry where this problem remains open. Our main result states that, for every , there exists a unique (up to left translations) immersed CMC H sphere SH in (Hopf-type theorem). Moreover, this sphere SH is embedded, and is therefore the unique (up to left translations) compact embedded CMC H surface in (Alexandrov-type theorem). The uniqueness parts of these results are also obtained for all real numbers H such that there exists a solution of the isoperimetric problem with mean curvature H.

About the article

Received: 2009-09-18

Revised: 2012-01-10

Published Online: 2012-03-23

Published in Print: 2013-12-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2013, Issue 685, Pages 1–32, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2012-0016.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rafael López and Ana Irina Nistor
Results in Mathematics, 2013, Volume 64, Number 3-4, Page 319
[2]
Miroslav Vržina
Differential Geometry and its Applications, 2018, Volume 58, Page 141
[3]
William H. Meeks, Pablo Mira, and Joaquín Pérez
International Mathematics Research Notices, 2016, Page rnw159
[4]
José A. Gálvez and Pablo Mira
Mathematische Annalen, 2016, Volume 366, Number 3-4, Page 909
[5]
Christophe Desmonts
Pacific Journal of Mathematics, 2015, Volume 276, Number 1, Page 143
[6]
Haizhong Li, Luc Vrancken, and Xianfeng Wang
Journal of Geometry and Physics, 2015, Volume 92, Page 129
[7]
A. Barros, E. Ribeiro, and J. Silva Filho
Differential Geometry and its Applications, 2014, Volume 35, Page 60
[8]
Ana Menezes
Pacific Journal of Mathematics, 2014, Volume 268, Number 1, Page 155
[9]
Benoît Daniel, Isabel Fernández, and Pablo Mira
Calculus of Variations and Partial Differential Equations, 2015, Volume 52, Number 3-4, Page 507

Comments (0)

Please log in or register to comment.
Log in